# SDR 04FDEA01276

- Difficulty date: May 15, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 388
- Aircraft time: 33,187 hours, 21,001 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT AVIONIC SMOKE WARNING AT FL 310 SEVERAL WARNINGS ON AND OFF DURING ICING CONDITIONS THEN OFF WHEN CLEAR FOR SEVERAL MIN THEN ON  CONTINUOUSLY.  DIVERTED INTO DEN 170NM OUT, FOLLOWED ECAM PROCEDURES NEVER NOTICED ANY SMOKE.  UNEVENTFUL LANDING AND TAXI IN.  TROUBLESHOT PER TSM261500 P101, REMOVED AND REPLACED CARGO SMOKE DETECTOR 13WA PER  AMM-2619124.  OPS CHECK NORMAL.  CREW ADVISED SNIFFER USED, NO SMOKE DETECTED.  MX CHECKED AND CONFIRMED NO SMOKE DURING OPS CHECK.
